Sums of integers in the fractional arithmetic sequence. [I.]
Časopis pro pěstování mathematiky a fysiky (1876)
- Volume: 005, Issue: 1, page 39-47
- ISSN: 1802-114X
Access Full Article
topHow to cite
topŠimerka, Václav. "Součty celých v lomené arithmetické posloupnosti. [I.]." Časopis pro pěstování mathematiky a fysiky 005.1 (1876): 39-47. <http://eudml.org/doc/24712>.
@article{Šimerka1876,
author = {Šimerka, Václav},
journal = {Časopis pro pěstování mathematiky a fysiky},
keywords = {systems of linear Diophantine equations; arithmetic progression},
language = {cze},
number = {1},
pages = {39-47},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Součty celých v lomené arithmetické posloupnosti. [I.]},
url = {http://eudml.org/doc/24712},
volume = {005},
year = {1876},
}
TY - JOUR
AU - Šimerka, Václav
TI - Součty celých v lomené arithmetické posloupnosti. [I.]
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1876
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 005
IS - 1
SP - 39
EP - 47
LA - cze
KW - systems of linear Diophantine equations; arithmetic progression
UR - http://eudml.org/doc/24712
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.